arrow
Volume 4, Number 2
Previous Issue Next Issue

Chao-Fen Liu & Ming-Sheng Du

J. Comp. Math., 4 (1986), pp. 97-110.

Preview Full PDF 630 8361 Abstract

Lung-An Ying

J. Comp. Math., 4 (1986), pp. 111-120.

Preview Full PDF 665 8630 Abstract

Ben-Yu Guo

J. Comp. Math., 4 (1986), pp. 121-130.

Preview Full PDF 689 8796 Abstract

Ming Wang & Hong-Qing Zhang

J. Comp. Math., 4 (1986), pp. 131-145.

Preview Full PDF 667 8478 Abstract

Shi-Ming Zheng

J. Comp. Math., 4 (1986), pp. 146-153.

Preview Full PDF 652 8470 Abstract

Jin-Xian Wang, Yu-Xia Huang & Jia-Yao Gong

J. Comp. Math., 4 (1986), pp. 154-163.

Preview Full PDF 657 9609 Abstract

Hou-De Han

J. Comp. Math., 4 (1986), pp. 164-172.

Preview Full PDF 656 8494 Abstract

Yong Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 173-176.

Preview Full PDF 660 8371 Abstract

Ming-Gen Cui, Mian Zhang & Zhong-Xing Deng

J. Comp. Math., 4 (1986), pp. 177-181.

Preview Full PDF 653 8429 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 182-191.

Preview Full PDF 639 8408 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard